PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1997 | 67 | 1 | 1-14
Tytuł artykułu

Riemann problem on the double of a multiply connected circular region

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The Riemann problem has been solved in [9] for an arbitrary closed Riemann surface in terms of the principal functionals. This paper is devoted to solution of the problem only for the double of a multiply connected region and can be treated as complementary to [9,1]. We obtain a complete solution of the Riemann problem in that particular case. The solution is given in analytic form by a Poincaré series.
Kategorie tematyczne
Rocznik
Tom
67
Numer
1
Strony
1-14
Opis fizyczny
Daty
wydano
1997
otrzymano
1993-04-05
poprawiono
1996-12-10
Twórcy
  • Department of Mathematics, Pedagogical College, Arciszewskiego 22b, 76-200 Słupsk, Poland
Bibliografia
  • [1] B. Bojarski, On a boundary value problem of the theory of functions, Dokl. Akad. Nauk SSSR 119 (1958), 199-202 (in Russian).
  • [2] B. Bojarski, On the generalized Hilbert boundary value problem, Soobshch. Akad. Nauk Gruzin. SSR 25 (1960), 385-390 (in Russian).
  • [3] B. Bojarski, On the Riemann-Hilbert problem for a multiply connected domain, in: I. N. Vekua, Generalized Analytic Functions, Nauka, Moscow, 1988 (in Russian).
  • [4] F. D. Gakhov, Boundary Value Problems, Nauka, Moscow, 1977 (in Russian).
  • [5] G. M. Goluzin, Solution of the plane problem of steady heat conduction for multiply connected domains which are bounded by circumferences, Mat. Sb. 42 (1935), 191-198 (in Russian).
  • [6] M. A. Krasnosel'skiĭ, Approximate Methods for Solution of Operator Equations, Nauka, Moscow, 1969 (in Russian).
  • [7] V. V. Mityushev, Solution of the Hilbert boundary value problem for a multiply connected domain, Słupskie Prace Mat.-Przyr. 9a (1994), 37-69.
  • [8] V. V. Mityushev, Plane problem for steady heat conduction of material with circular inclusions, Arch. Mech. 45 (1993), 211-215.
  • [9] È. I. Zverovich, Boundary value problems of the theory of analytic functions in Hölder classes on Riemann surfaces, Uspekhi Mat. Nauk 26 (1) (1971), 113-179 (in Russian).
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv67z1p1bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.